Pill Problems Pregnant

4 Replies
brina_ann - February 11

Ok, well I am on birth control pills, and before I ran out of pills, I called Planned Parenthood to get a new pack and they said that they couldnt get me in until the middle of the week, but at that time I should have already started my new pak of pills ( Sunday ). So I went to planned parenthood and got my pills on a Wednesday, but I didnt take the pills until a new week started so I wouldn't mess up my pills. So when Sunday came ( the new week ), I started taking my pills again, but I started from the beginning of the pack even though I missed a whole week without any pills and yes I had unprotected s_x like 4 times that week. And now I am the dark blue pills ( the 3rd week ) and I have been having light and dark brown discharge with a little red blood in it for about 5 days now. I havent had any cramps though, and for the past 2 days I have been felling very dizzy at times for no reason and I kind of feel sick after I eat something ( but that doesnt happen all the time.). What does everyone suggest? Does it sould like I could be pregnant? What should I do?

 

SavannahRae - February 12

This sounds similar to my problem. I was supposed to start my new pack 2 Sundays ago and didn't get them until the following Tuesday. I had unprotected s_x twice that week without realizing I could get pregnant (dumb, I know). Last week I began to worry when I started to pee frequently, I had HORRIBLE mood swings, and I had extreme aversions to food. I don't know if I was just paranoid or what but I stopped taking what was left of my new pack just in case I was. Then last Thursday I noticed a pinkish discharge and immediately thought I was pregnant, The next time I went to the bathroom, it was a light brown instead of pink. Then the following time it was red. I started cramping like I was on my period-not too serious. I had reallllllyyy heavy flow Friday and Saturday, then it just stopped. It never got lighter-it just stopped. It has never been like this. I'm not supposed to start my period until the middle of next week, I'm never irregular-on or off the pill. I can't figure out what to do. I'm pretty sure it's too soon to test, but you migh actually be pregnant. Dizziness is a symptom along with the discharge and nausea. Just test as soon as you can. I guess waiting is all we can do. Good luck.

 

brina_ann - February 12

Thanks for the info Savannah. I am so nervous that I might be pregnant. Today my stomach has been feeling kind of weird, like that nervous feeling when people get nervous (Yikes)! lol But I think I should buy a pregnancy test to see, I dont think it's too early to test.

 

brina_ann - February 13

Well tonight I took a HPT and it came back negative, so I dont know what going on? Any one have any advice?

 

maren - February 14

when you dont take your pills like your suposed to it throws your body out of wac which is probably why you had the spotting try to relax untill your suposed to get your period if you miss it test...my doctor told me when i was on the pill missing one period is normal but 2 in a row is not good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?